# SDR DALA13026701812

- Difficulty date: May 31, 2013
- Submitted: June 3, 2013
- Operation: Air carrier
- Aircraft: N836MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29709
- Aircraft time: 50,164 hours, 10,737 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Wings
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER WING SKIN PITCH LOAD FITTING CRACKED.  REPAIRED IAW PRI 515434-14AD, REV O, VERIFIED PRI 515434-14AD, REV O MATCHES ERA 515434-14AD, REV A.
